Follow
Angel Rodríguez Palacios
Angel Rodríguez Palacios
Profesor de Matemáticas
Verified email at ugr.es - Homepage
Title
Cited by
Cited by
Year
Non-Associative Normed Algebras: Volume 1, The Vidav–Palmer and Gelfand–Naimark Theorems
MC García, ÁR Palacios
Cambridge University Press, 2014
992014
On real forms of JB*-triples
JM Isidro, W Kaup, AR Palacios
Manuscripta mathematica 86, 311-335, 1995
901995
The second transpose of a derivation
HG Dales, A Rodriguez-Palacios, MV Velasco
Journal of the London Mathematical Society 64 (3), 707-721, 2001
812001
Transitivity of the norm on Banach spaces
JB Guerrero, AR Palacios
extracta mathematicae 17 (1), 1-58, 2002
642002
The uniqueness of the complete norm topology in complete normed nonassociative algebras
AR Palacios
Journal of functional analysis 60 (1), 1-15, 1985
641985
Structure theory for noncommutative Jordan H∗-algebras
JAC Mira, AR Palacios
Journal of Algebra 106 (1), 1-14, 1987
601987
One-sided division absolute valued algebras
AR Palacios
Publicacions matematiques, 925-954, 1992
581992
Non-associative normed algebras spanned by hermitian elements
AR Palacios
Proceedings of the London Mathematical Society 3 (2), 258-274, 1983
561983
Noncommutative Jordan C*-algebras
R Payá, J Pérez, A Rodríguez
manuscripta mathematica 37 (1), 87-120, 1982
551982
Non‐Degenerately Ultraprime Jordan–Banach Algebras: A Zel'Manovian Treatment
MC Garcia, AR Palacios
Proceedings of the London Mathematical Society 3 (3), 576-604, 1994
531994
A Vidav–Palmer Theorem for Jordan C*-Algebras and Related Topics
AR Palacios
Journal of the London Mathematical Society 2 (2), 318-332, 1980
491980
Grothendieck's inequalities for real and complex JBW*-triples
AM Peralta, AR Palacios
Proceedings of the London Mathematical Society 83 (3), 605-625, 2001
472001
Absolute-valued algebras, and absolute-valuable Banach spaces
ÁR Palacios
Advanced courses of mathematical analysis I, 99-155, 2004
462004
Relatively weakly open sets in closed balls of Banach spaces, and real JB*-triples of finite rank
JB Guerrero, GL Pérez, AM Peralta, A Rodríguez-Palacios
Mathematische Annalen 330, 45-58, 2004
452004
Type I Factor Representations of Non‐Commutative JB*‐Algebras
R Payá‐Albert, J Pérez‐Gonzalez, A Rodríguez‐Palacios
Proceedings of the London Mathematical Society 3 (3), 428-444, 1984
441984
Extended centroid and central closure of semiprime normed algebras. A first approach
M Cabrera García, A Rodriguez Palacios
Communications in Algebra 18 (7), 2293-2326, 1990
401990
A Zel'Manov Prime Theorem for Jb∗‐Algebras
AF López, EG Rus, AR Palacios
Journal of the London Mathematical Society 2 (2), 319-335, 1992
391992
A non-smooth extension of Fréchet differentiability of the norm with applications to numerical ranges
C Aparicio, F Ocana, R Payá, A Rodriguez
Glasgow Mathematical Journal 28 (2), 121-137, 1986
371986
Primitive noncommutative Jordan algebras with nonzero socle
AF Lopez, AR Palacios
Proceedings of the American Mathematical Society 96 (2), 199-206, 1986
361986
An approach to numerical ranges without Banach algebra theory
J Martínez-Moreno, JF Mena-Jurado, R Payá-Albert, ...
Illinois Journal of Mathematics 29 (4), 609-626, 1985
351985
The system can't perform the operation now. Try again later.
Articles 1–20